This patient support community is for discussions relating to pregnancy concerns for teens, ages 13-17. Please note, this community is not intended to discuss how to conceive. Questions regarding this will be removed.
I lost my virginity 8 days ago and have been having a dark brown/black discharge for the past 2 days.. today it turned into more period like symptoms. Except the discharge was dark brown/black & bloody. I'm on birth control & have been for months. We used a condom. I've been doing a lot of research & now i'm just confused. Implantation bleeding? Ovulation bleeding? Miscarriage? Nothing to worry about? I'm freaking out, PLEASE HELP!!
The brown discharge is most likely old blood. Did you have any bleeding during intercourse or right after? Was the condom used properly? If it was then there is almost no chance you're pregnant. It sounds like you may want to get in to see your Dr to find out why you're having this kind of bleeding.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.